MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 67005200M
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip of a 6f.070-inch extra backup (xb) 3 100cm vista brite tip guiding catheter was micro-cracked and not visible upon opening the package.This resulted in low arterial pressure observed in the patient during the procedure.There was no reported patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the tip of a 6f.070-inch extra backup (xb) 3 100cm vista brite tip guiding catheter was micro-cracked and not visible upon opening the package.This resulted in low arterial pressure observed in the patient during the procedure.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned.A product history review (phr) of lot 18338236 was completed, and it does not suggest that the failure experienced by the customer could be related to the manufacturing process.The reported ¿brite tip/distal tip ¿ cracked¿ could not be substantiated because the device was not returned and images were not provided.The exact cause of the event cannot be determined and use related factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use, and any product exhibiting damage should not be used.Information for safety is provided in the product labeling to inform users of associated risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues; therefore, no additional actions will be taken.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24771973
Report Number9616099-2026-00443
Device Sequence Number9299060
Product Code DQY
UDI-Device Identifier10705032100571
UDI-Public(01)10705032100571(17)270630(10)18338236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67005200M
Device Lot Number18338236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown